# SDR SWIA200413789

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,003 hours, 32,352 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Malfunctioned
- Location: Nacelle Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT WITH FLAP SELECTOR 15 DEGREES, FLAPS WERE STILL AT 0 DEGREES.  REMOVED AND REPLACED LEFT & RIGHT NACELLE FLAP ACTUATORS IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.  LT P/N:  308200-1007, S/N OFF:  0242 RT, P/N:  308200-1007, S/N OFF:  0405.
